Volume 20, Number 2
Previous Issue Next Issue

Elisabetta Santi & M. G. Cimoroni

J. Comp. Math., 20 (2002), pp. 113-120

Preview Full PDF 35 1078 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 20 (2002), pp. 121-128

Preview Full PDF 39 1144 Abstract

Qing Ping Deng & Xiao Ping Feng

J. Comp. Math., 20 (2002), pp. 129-152

Preview Full PDF 40 1139 Abstract

Dan Ping Yang

J. Comp. Math., 20 (2002), pp. 153-164

Preview Full PDF 40 1113 Abstract

Qi Ya Hu & De Hao Yu

J. Comp. Math., 20 (2002), pp. 165-174

Preview Full PDF 36 979 Abstract

Kai Li Xiang & R. M. Thmoas

J. Comp. Math., 20 (2002), pp. 175-184

Preview Full PDF 37 1073 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 185-196

Preview Full PDF 32 1086 Abstract

Ping Luo & Guo Ping Liang

J. Comp. Math., 20 (2002), pp. 197-206

Preview Full PDF 36 1071 Abstract

Chuan Qing Gu & Gong Qing Zhu

J. Comp. Math., 20 (2002), pp. 207-216

Preview Full PDF 38 1113 Abstract

Birama Sory Sidibe & Ming Zhu Liu

J. Comp. Math., 20 (2002), pp. 217-224

Preview Full PDF 36 1106 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard